Advertisement

Studia Logica

, Volume 50, Issue 1, pp 107–128 | Cite as

Provability logics for natural turing progressions of arithmetical theories

  • L. D. Beklemishev
Article

Abstract

Provability logics with many modal operators for progressions of theories obtained by iterating their consistency statements are introduced. The corresponding arithmetical completeness theorem is proved.

Keywords

Mathematical Logic Modal Operator Consistency Statement Computational Linguistic Completeness Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    T. Carlson, Modal logics with several operators and provability interpretations, Israel Journal of Mathematics 54 (1986), pp. 14–24.Google Scholar
  2. [2]
    S. Feferman, Transfinite recursive progressions of axiomatic theories, Journal of Symbolic Logic 27 (1962), No. 3, pp. 259–316.Google Scholar
  3. [3]
    G. Kreisel, Wie die Beweistheorie zu ihren Ordinalzahlen kam und kommt, Jahresbericht der Deutschen Mathematiker-Vereinigung 78 (1977), Heft 4, pp. 111–223.Google Scholar
  4. [4]
    F. Montagna, Provability in finite subtheories of PA, Journal of Symbolic Logic 52 (1987), No. 2, pp. 494–511.Google Scholar
  5. [5]
    K. Schütte, Beweistheorie, Springer, 1960.Google Scholar
  6. [6]
    C. Smoryński, Modal Logic and Selfreference, Springer, 1985.Google Scholar
  7. [7]
    C. Smoryński, Quantified modal logic and selfreference, Notre Dame Journal of Formal Logic 28 (1987), pp. 356–370.Google Scholar
  8. [8]
    R. Solovay, Provability interpretations of modal logic, Israel Journal of Mathematics 25 (1976), pp. 287–304.Google Scholar
  9. [9]
    A. Visser, A Course in Bimodal Provability Logic, Logic Group Preprint Series 20 (1987), University of Utrecht.Google Scholar
  10. [10]
    С. Н, Артëмов, Приложения модальной логики в теории доказательств, In Неклассические логики и их применения, Вопросы кибернетики, М. Наука, 1982, pp. 3–20.Google Scholar
  11. [11]
    Л. Д. Беклемишев, О классификации пропозициональных логик доказуемости, Известия АН СССР, cep. mat. 53 (1989), pp. 915–943.Google Scholar
  12. [12]
    С. В. Горячев, Об интерпретируемости некоторых расширений арифметики, Математические заметки 40 (1986), pp. 561–572.Google Scholar
  13. [13]
    U. Schmerl, A fine structure generated by reflection formulas, In Logic Colloquium '78, M. Boffa, D. van Dalen, K. McAloon (eds.), North-Holland, 1979, pp. 335–350.Google Scholar

Copyright information

© Polish Academy of Sciences 1991

Authors and Affiliations

  • L. D. Beklemishev
    • 1
  1. 1.Steklov Mathematical InstituteMoscow GSP-1USSR

Personalised recommendations